# SDR UALA2012112606783

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 61,759 hours, 8,657 cycles
- Engine: Pwa PW40903
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 30420001
- Part serial: 0012A
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR STEERING EITHER MAIN GEAR AFT AXLE IS MANUALLY DISABLED, IS NOT RESPONDING TO COMMANDS, OR LOSS OF ARINC 629 BUSS INPUT FROM MAIN GEAR STEERING CONTROL UNIT.  STATUS MSG-3263010 LATCHD AP MODE.  DEFERRED PER MEL.  MAIN GEAR STEERING ACTUATORS ARE VERIFIED LOCKED IN CENTER POSITION MAIN GEAR STEERING DEACTIVATED.  ACCOMPLISHED FIM 32-53 TASK.  MESSAGE WAS LATCHED AND CLEARED.  NO PREVIOUS HISTORY.  MESSAGE CLEARED.  MAIN GEAR STEERING MESSAGE RECURRED.  SUSPECT LEFT MAIN GEAR STEERING LOCKING POWER CONTROL ACTUATOR FAILED.  REPLACED ACTUATOR.  OPS CHECKED OK.
